# SDR A6WA201745303

- Difficulty date: September 25, 2017
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 31,942 hours, 30,921 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4214 EMERGENCY TRACK LIGHTS OUT FROM ROW 2 TO 5. INSPECTED FLOOR TRACK LIGHTING IAW AMM 33-51-01, NO
DEFECTS NOTED AND
OPS CHECK GOOD AT THIS TIME
